# SDR DALA2023050803602

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,856 hours, 44,317 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0658 -ATB- DUE TO OVERBOARD EXHAUST VALVE OPEN INDICATION, LEFT RECIRCULATION FAN OFF. CORRECTIVE ACTION: T/S R/R RELAYS K10086 AND K10497. R/R AIR/GND RELAY K201, R/R EQUIP COOLING SUPPLY FAN #1 RELAY K343. OPS CK GOOD. C/W OVERWEIGHT LANDING INSP.
